MathSciNet Relay Station
MathSciNet bibliographic data
MR2879705 65R20 (45D05 45J05 47G20)
Dehghan, Mehdi; Salehi, Rezvan The numerical solution of the non-linear integro-differential equations based on the meshless method. J. Comput. Appl. Math. 236 (2012), no. 9, 2367–2377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement